# SDR O2GA2015110684901

- Difficulty date: November 1, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N849UP
- Make and model: Beech B300
- Aircraft serial: FL1006
- Aircraft time: 201 hours, 187 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT -29 C, ALL THREE TRIM CONTROLS BEGAN TO FREEZE.  A DESCENT TO WARMER AIR SOLVED THE ISSUE.  NO LOSS OF ACFT CONTROL.  DUE HANGER AVAILABILITY THE ACFT WAS PARKED IN BLOWING RAIN FOR TWO DAYS PRIOR TO THIS EVENT.  LUBED THE AILERON, RUDDER & ELEVATOR TRIM ACTUATORS.   ACCOMPLISHED THE SEALING OF ALL STABILIZER ACCESS PANELS IAW ENGINEERING NTO LETTER DATED 07 10 2015. COMPLIED WITH NTO LETTER & SEALED ALL THE EMPENNAGE ACCESS PANELS & UNDERSIDE OF THE VERTICAL TO HORIZONTAL CLOSEOUT PANELS.  ACFT WAS RETURNED TO SERVICE.
